Advertisement

Keywords

Linear Statistic Edgeworth Expansion Absolute Moment Symmetric Density Master Theorem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. Berk, R. (1966). Limiting behavior of posterior distributions when the model is incorrect, Ann. Math. Stat., 37, 51–58.CrossRefMathSciNetGoogle Scholar
  2. Bickel, P.J. (1974). Edgeworth expansions in nonparametric statistics, Ann. Stat., 2, 1–20.zbMATHCrossRefMathSciNetGoogle Scholar
  3. Callaert, H. and Janssen, P.(1978). The Berry-Esseen theorem for U-statistics, Ann. Stat., 6(2), 417–421.Google Scholar
  4. Callaert, H., Janssen, P., and Veraverbeke, N. (1980). An Edgeworth expansion for U-statistics, Ann. Stat., 8(2), 299–312.zbMATHCrossRefMathSciNetGoogle Scholar
  5. Grams, W. and Serfling, R. (1973). Convergence rates for U-statistics and related statistics, Ann. Stat., 1, 153–160.zbMATHCrossRefMathSciNetGoogle Scholar
  6. Hoeffding, W. (1948). A class of statistics with asymptotically normal distribution,Ann. Math. Stat., 19, 293–325.CrossRefMathSciNetGoogle Scholar
  7. Lee, A.J. (1990). U-statistics: Theory and Practice, Marcel Dekker, New York.zbMATHGoogle Scholar
  8. Lehmann, E.L. (1999). Elements of Large Sample Theory, Springer, New York.zbMATHGoogle Scholar
  9. Loh, W.L. (1996). An Edgeworth expansion for U-statistics with weakly dependent observations, Stat. Sinica, 6(1), 171–186.zbMATHMathSciNetGoogle Scholar
  10. Serfling, R. (1980). Approximation Theorems of Mathematical Statistics, John Wiley, New York.zbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC 2008

Authors and Affiliations

  • Anirban DasGupta
    • 1
  1. 1.Department of StatisticsPurdue UniversityWest Lafayette

Personalised recommendations